Each capsule contains: Ketoprofen ………… 75 mg.
Each 5 mL contains: Ketoprofen ………… 5 mg.
Each 1 gm contains: Ketoprofen…………25 mg.
Fast acting analgesic for:
– Dental pain.
– Rheumatic pain.
– Postpartum pain.
– Post operative and post traumatic pain.
– Rheumatoid arthritis.
– Low back pain.
– Sciatica & lumbago.
– Ankylosing spondylitis.
– Acute attack of gout.
– Tendinitis, bursitis & myositis.
– Peripheral inflammatory diseases
Ketoprek Syrup: Antipyretic –Analgesic – Anti-inflammatory in infants from 6 months and children up to 11 years.
Ketoprek Gel: Symptomatic relief of pain in such conditions as soft tissue injuries, including sport injuries, sprains, strains, musculo-tendonitis, swelling, backache and rheumatic pain.
Dosage & administration:
– As fast acting analgesic: One capsule whenever needed. (Up to 3 capsules per day).
– As anti-inflammatory: One capsule three times daily preferably with meals.
The usual dosage is 0.5 mg / kg / dose, 3 to 4 times daily, without exceeding 2 mg / kg / day.
The gel should be applied on to the painful or inflamed area two to three times daily.
The amount of gel should be adjusted so that it covers the painful area. The total daily dose should not exceed 15 grams per day. (7.5 grams correspond to approximately 14 cm gel).
The duration of treatment should not exceed one week.
The gel should be massaged on to the skin for a few minutes.
Package & Storage:
Capsule: – A Carton box containing 2 blisters (PVC/Alu), each blister of 10 capsules or carton box containing 30 blisters.
Syrup: – A Carton box containing amber glass (type III) bottle containing 125 ml syrup.
Gel: – Aluminum tube of 20, 50 g gel.
– Store at a temperature not exceeding 30˚C.
– Do not use unless under physician supervision.inquiry